Alert archive / Texas / Special Weather Statements in 2021
Special Weather Statement, NWS Brownsville, TX
NWS Brownsville, TX issued this special weather statement at Oct 1, 2021, 3:59 PM CDT for Cameron County, Texas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 1, 2021, 3:59 PM CDT (20:59 UTC)
- Expired
- Oct 1, 2021, 4:30 PM CDT
- In force
- 31 min
- Issued by
- NWS Brownsville, TX
- Hail
- 0.00 in
- Wind
- 50
County Cameron County, TX
The radar
The Brownsville radar (KBRO), 41 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 12:00Z, 9.0 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2086 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 809 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- -12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
252
WWUS84 KBRO 012059
SPSBRO
Special Weather Statement
National Weather Service Brownsville TX
359 PM CDT Fri Oct 1 2021
TXZ255-257-012130-
Coastal Cameron TX-Inland Cameron TX-
359 PM CDT Fri Oct 1 2021
...A strong thunderstorm will impact portions of northeastern Cameron
and southeastern Willacy Counties through 430 PM CDT...
At 359 PM CDT, Doppler radar was tracking a strong thunderstorm over
Arroyo City, moving east at 10 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Arroyo City and Monte Grande.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2628 9720 2625 9733 2625 9728 2623 9732
2622 9727 2615 9728 2615 9724 2614 9730
2626 9755 2636 9743 2636 9727 2635 9733
2631 9731 2632 9735 2627 9734 2627 9733
2637 9721
TIME...MOT...LOC 2059Z 285DEG 8KT 2629 9742
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
$$
MejiaWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this special weather statement went out at Oct 1, 3:03 PM CDT, 56 minutes earlier.
Area forecast discussion, Oct 1, 3:03 PM CDT, 56 minutes before
Area Forecast Discussion
National Weather Service Brownsville TX
303 PM CDT Fri Oct 1 2021
.SHORT TERM (Tonight through Saturday Night): The biggest question in
the immediate short term is how far south a subtle surface/old
outflow boundary will make it. As of 2:45 PM, it was located in
southern Starr, southern Hidalgo and northern Cameron Counties and
continues to inch south. There's also a coastal trough producing
locally heavy rain along the coast These two entities will the focal
points for more showers and storms through much of the evening. The
boundary will eventually stall near the Rio Grande River tonight,
but the question is where exactly does it stall. The start of the
short term forecast is leaning quite a bit on the HRRR as it has
handled the ongoing convection the best; it suggests the boundary
makes it into Mexico by 00-01Z and see no real reason to deviate
from that too much. With an additional 1 to 3 inches of rain
possible through this evening, we will maintain the Flash Flood
Watch for our Coastal Counties and Hidalgo, Jim Hogg, and Brooks
Counties. As the boundary sags south, a strong southerly flow in the
low levels will help create some overrunning showers tonight, so
POPs remain somewhat elevated along the Middle and Lower Rio Grande
and immediate coast through tonight.
The closed H5 low in NM will shift into the Central Plains Saturday
and allow for some ridging to build across southern Texas. This
ridging is represented by the globals showing a touch of drier air
between 850 & 700 mb, so have lowered POPs a touch Saturday
afternoon. However, with PWATs still forecast to be between 1.8 to
2.2", any showers or storms that do develop could produce quite a
bit of rain.
Temperatures tonight will run in the middle to upper 70s. Have
bumped up highs a touch Saturday due to a slightly drier forecast,
but we'll still hover around 90 for the eastern half of the CWA and
the lower to middle 90s out west. Another mild and humid night is in
store Saturday with lows in the lower to middle 70s.
.LONG TERM (Sunday through Friday): Starting with the
synoptic set up, at the 200mb level, a jet streak located over
central Texas partnered with a mid-level positively tilted trough
over the upper Midwest, provides an unstable environment for our
CWA. This will allow for showers and thunderstorms to continue into
Sunday. As the jet moves northward, a weak cold front from the
trough over the upper Midwest moves into Deep South Texas for
Monday. GFS/ECMWF show a chance for showers and thunderstorms ahead
of the cold front as it moves through by 12z Monday. The front is
expected to exit the area by Monday evening and be replaced by a
ridge building in the western CONUS bringing us much drier
conditions.
As for high temperatures, due to an abundance of cloud cover and the
arrival of the weak cold front, they will remain slightly below
normal. Low temperatures will remain normal until the front moves
through Monday night and then will be below average through the
period. Dew points start to really take a dive by Tuesday night with
values in the 50-60s. The effects of the front diminish by Friday as
temperatures and dewpoints return to their seasonal averages. As for
the winds, they are expected to turn northerly with the arrival of
the front. They will stay northerly during the daytime hours then
shift to the east overnight. That wind pattern will prevail until
Friday when the winds turn southeasterly again.
&&
.MARINE (Tonight through Saturday Night): Ongoing showers and storms in
coastal waters will remain in the forecast through this evening. Any
showers and storms could produce locally enhanced winds and waves.
Outside of the rain and storms, winds have been between 10 to 15
knots with seas near 4 feet, so no SCEC or SCA conditions are in the
forecast tonight. As the pressure gradient further weakens tonight
into Saturday it will allow for a lower southeasterly winds
tomorrow.
Sunday through Friday: Moderate onshore flow will prevail along
the lower Texas coast through the period due to convection over
the coastal waters. Winds turn northerly/easterly due to the
incoming front by Monday afternoon and eventually turn back
southeasterly by Friday. Seas will be at 2 to 3 feet through
Wednesday when they drop off to 1 to 2 feet.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 77 88 77 87 / 60 40 30 40
BROWNSVILLE 77 90 78 89 / 60 40 40 40
HARLINGEN 75 90 75 88 / 50 40 30 30
MCALLEN 76 90 76 88 / 50 40 30 30
RIO GRANDE CITY 74 93 75 91 / 40 40 40 20
SOUTH PADRE ISLAND 80 85 80 83 / 50 40 40 50
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch until 10 PM CDT this evening for TXZ249>251-
253>257-351-353.
GM...None.
&&
This product is also available on the web at:
https://weather.gov/rgv
65-Soria/67 Mejia..Long Term
58-Reese/59 GB...Short TermHazardous weather outlook, Oct 1, 5:10 AM CDT, 10 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Brownsville TX 510 AM CDT Fri Oct 1 2021 TXZ248>257-351-353-012115- Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo- Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron- Coastal Kenedy-Northern Hidalgo- 510 AM CDT Fri Oct 1 2021 This Hazardous Weather Outlook is for portions of Deep South Texas. .DAY ONE...Today and Tonight There is a Moderate Risk of rip currents at the beaches of South Padre Island and at Boca Chica Beach. Scattered to numerous showers and thunderstorms are expected today. Locally heavy rainfall, producing nuisance flooding in low-lying and poorly-draining areas, is possible. A Flash Flood Watch is in effect for Brooks, Jim Hogg and Kenedy Counties. .DAYS TWO THROUGH SEVEN...Saturday through Thursday An elevated risk of rip currents is possible at the beaches of South Padre Island and at Boca Chica Beach on Saturday and then again on Monday night into Tuesday. Scattered to numerous showers and thunderstorms are expected Saturday through Monday. Locally heavy rainfall, producing nuisance flooding in low-lying and poorly-draining areas, is possible this weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today and tonight in Brooks, Jim Hogg and Kenedy Counties. GMZ130-132-135-150-155-170-175-012115- Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 510 AM CDT Fri Oct 1 2021 This Hazardous Weather Outlook is for portions of The Gulf of Mexico and The Laguna Madre. .DAY ONE...Today and Tonight Scattered to numerous thunderstorms may produce periods of locally heavy rainfall, frequent lightning, wind gusts up to or greater than 34 knots. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Scattered to numerous thunderstorms may produce periods of locally heavy rainfall, frequent lightning, wind gusts up to or greater than 34 knots from Saturday and Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today and tonight.
In the hours before
Special weather statement, Oct 1, 11:29 AM CDT, 4 hours 30 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1129 AM CDT Fri Oct 1 2021
TXZ255-257-011715-
Coastal Cameron TX-Inland Cameron TX-
1129 AM CDT Fri Oct 1 2021
...A strong thunderstorm will impact portions of southeastern Cameron
County through 1215 PM CDT...
At 1129 AM CDT, Doppler radar was tracking a strong thunderstorm over
South Point, or near Port Of Brownsville, moving north at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
South Padre Island, Port Of Brownsville, Brownsville, U.s. Coast
Guard Station, Villa Pancho, Port Isabel Lighthouse, Port Isabel Fire
And Police Department, Laguna Vista Police Department, Garria
Elementary School and South Padre Island Police Department.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2584 9743 2617 9741 2614 9730 2614 9725
2612 9730 2608 9726 2608 9722 2612 9722
2613 9717 2609 9716 2595 9715 2596 9728
2594 9728 2591 9737 2584 9737
TIME...MOT...LOC 1629Z 180DEG 18KT 2589 9737
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MejiaSpecial weather statement, Oct 1, 12:07 PM CDT, 3 hours 52 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1207 PM CDT Fri Oct 1 2021
TXZ257-011730-
Coastal Cameron TX-
1207 PM CDT Fri Oct 1 2021
...A strong thunderstorm will impact portions of northeastern Cameron
County through 1230 PM CDT...
At 1206 PM CDT, Doppler radar was tracking a strong thunderstorm near
Holly Beach, or 11 miles southeast of Arroyo City, moving north at 25
mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Holly Beach, Laguna Heights, Port Isabel High School, Laguna Vista
Police Department, Pharr Central Fire Station, Beach Access Four,
South Padre Island Birding Center, South Padre Island Convention
Center and Port Isabel--Laguna Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2612 9717 2621 9719 2620 9729 2616 9731
2613 9728 2615 9724 2611 9730 2611 9729
2608 9723 2612 9722 2603 9721 2609 9734
2622 9741 2641 9738 2641 9735 2638 9738
2636 9738 2641 9722 2614 9717
TIME...MOT...LOC 1706Z 198DEG 20KT 2620 9733
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MejiaSpecial weather statement, Oct 1, 12:49 PM CDT, 3 hours 10 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1249 PM CDT Fri Oct 1 2021
TXZ251-256-351-011815-
Coastal Willacy TX-Coastal Kenedy TX-Inland Kenedy TX-
1249 PM CDT Fri Oct 1 2021
...A strong thunderstorm will impact portions of southeastern Kenedy
and northeastern Willacy Counties through 115 PM CDT...
At 1248 PM CDT, Doppler radar was tracking a strong thunderstorm over
Port Mansfield, moving northwest at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Port Mansfield, Port Mansfield Chamber Of Commerce and Port Mansfield
Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2651 9743 2650 9743 2651 9745 2679 9777
2694 9747 2679 9751 2677 9749 2684 9746
2673 9747 2673 9737 2671 9747 2672 9736
2669 9747 2670 9736 2665 9745 2663 9733
2660 9745 2660 9742 2657 9730
TIME...MOT...LOC 1748Z 151DEG 31KT 2658 9741
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MejiaSpecial weather statement, Oct 1, 3:24 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Brownsville TX
324 PM CDT Fri Oct 1 2021
TXZ254-256-257-012100-
Coastal Willacy TX-Inland Willacy TX-Coastal Cameron TX-
324 PM CDT Fri Oct 1 2021
...A strong thunderstorm will impact portions of north central
Cameron and eastern Willacy Counties through 400 PM CDT...
At 324 PM CDT, Doppler radar was tracking a strong thunderstorm near
Port Mansfield Chamber Of Commerce, or 7 miles southwest of Port
Mansfield, moving east at 10 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Arroyo City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2638 9736 2636 9738 2645 9724 2625 9736
2641 9759 2657 9750 2651 9739 2645 9746
2648 9738 2645 9737 2641 9745 2640 9745
2650 9725 2644 9732 2646 9729 2648 9725
2646 9724
TIME...MOT...LOC 2024Z 289DEG 10KT 2646 9747
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MejiaLocal storm report, Oct 1, 3:58 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
358 PM CDT FRI OCT 1 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM FLOOD 4 N RAYMONDVILLE 26.54N 97.78W
10/01/2021 WILLACY TX DEPT OF HIGHWAYS
TXDOT REPORTS STANDING WATER ON I69E/US77 NEAR AND NORTH
OF THE BUSINESS 77 SPLIT AROUND 4 MILES NORTH OF
RAYMONDVILLE.
&&
RHSpecial weather statement, Oct 1, 3:59 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Brownsville TX
359 PM CDT Fri Oct 1 2021
TXZ255-257-012130-
Coastal Cameron TX-Inland Cameron TX-
359 PM CDT Fri Oct 1 2021
...A strong thunderstorm will impact portions of northeastern Cameron
and southeastern Willacy Counties through 430 PM CDT...
At 359 PM CDT, Doppler radar was tracking a strong thunderstorm over
Arroyo City, moving east at 10 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Arroyo City and Monte Grande.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2628 9720 2625 9733 2625 9728 2623 9732
2622 9727 2615 9728 2615 9724 2614 9730
2626 9755 2636 9743 2636 9727 2635 9733
2631 9731 2632 9735 2627 9734 2627 9733
2637 9721
TIME...MOT...LOC 2059Z 285DEG 8KT 2629 9742
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
MejiaThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 30, 7:14 PM CDT | Special Weather Statement | BRO | Brooks | 16 min |
| Sep 30, 7:16 PM CDT | Areal Flood Advisory | BRO | Brooks | 3 hr |
| Sep 30, 7:23 PM CDT | Areal Flood Advisory | BRO | Brooks, Kenedy | 3 hr |
| Sep 30, 7:28 PM CDT | Special Weather Statement | BRO | Brooks, Jim Hogg | 47 min |
| Sep 30, 7:59 PM CDT | Areal Flood Advisory | BRO | Brooks | 2 hr |
| Sep 30, 8:14 PM CDT | Special Weather Statement | BRO | Brooks, Jim Hogg | 31 min |
| Sep 30, 8:44 PM CDT | Special Weather Statement | BRO | Jim Hogg | 31 min |
| Sep 30, 9:10 PM CDT | Areal Flood Advisory | BRO | Brooks | 95 min |
| Sep 30, 9:38 PM CDT | Areal Flood Advisory | BRO | Brooks, Jim Hogg | 52 min |
| Oct 1, 3:28 AM CDT | Flash Flood Watch | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Willacy | 19 hr |
| Oct 1, 4:11 AM CDT | Special Marine Warning | BRO | 38 min | |
| Oct 1, 5:10 AM CDT | Special Marine Warning | BRO | 35 min | |
| Oct 1, 5:46 AM CDT | Special Marine Warning | BRO | 59 min | |
| Oct 1, 9:14 AM CDT | Special Marine Warning | BRO | 31 min | |
| Oct 1, 10:04 AM CDT | Special Marine Warning | BRO | 26 min | |
| Oct 1, 10:06 AM CDT | Special Marine Warning | BRO | 39 min | |
| Oct 1, 10:48 AM CDT | Special Weather Statement | BRO | Cameron | 42 min |
| Oct 1, 11:20 AM CDT | Areal Flood Advisory | BRO | Cameron | 3 hr |
| Oct 1, 11:29 AM CDT | Special Weather Statement | BRO | Cameron | 46 min |
| Oct 1, 11:48 AM CDT | Special Marine Warning | BRO | 42 min | |
| Oct 1, 12:07 PM CDT | Special Weather Statement | BRO | Cameron | 23 min |
| Oct 1, 12:19 PM CDT | Areal Flood Advisory | BRO | Kenedy | 5 hr |
| Oct 1, 12:23 PM CDT | Special Marine Warning | BRO | 37 min | |
| Oct 1, 12:38 PM CDT | Special Marine Warning | BRO | 37 min | |
| Oct 1, 12:49 PM CDT | Special Weather Statement | BRO | Kenedy | 26 min |
| Oct 1, 1:14 PM CDT | Special Marine Warning | BRO | 31 min | |
| Oct 1, 1:29 PM CDT | Areal Flood Advisory | BRO | Hidalgo, Willacy | 4 hr |
| Oct 1, 2:00 PM CDT | Areal Flood Advisory | BRO | Willacy | 4 hr |
| Oct 1, 2:18 PM CDT | Areal Flood Advisory | BRO | Cameron, Hidalgo, Willacy | 5 hr |
| Oct 1, 2:34 PM CDT | Severe Thunderstorm Warning | BRO | Willacy | 26 min |
| Oct 1, 3:05 PM CDT | Flash Flood Warning | BRO | Kenedy, Willacy | 3 hr |
| Oct 1, 3:18 PM CDT | Areal Flood Advisory | BRO | Hidalgo | 2 hr |
| Oct 1, 3:24 PM CDT | Special Weather Statement | BRO | Willacy | 36 min |
| Oct 1, 3:40 PM CDT | Special Marine Warning | BRO | 65 min | |
| Oct 1, 3:59 PM CDT | Areal Flood Advisory | BRO | Willacy | 2 hr |
| Oct 1, 4:09 PM CDT | Special Weather Statement | BRO | Cameron | 51 min |
| Oct 1, 4:21 PM CDT | Special Marine Warning | BRO | 39 min | |
| Oct 1, 4:24 PM CDT | Flash Flood Warning | BRO | Cameron | 111 min |
| Oct 1, 4:27 PM CDT | Severe Thunderstorm Warning | BRO | Cameron | 20 min |
| Oct 1, 4:37 PM CDT | Special Marine Warning | BRO | 23 min | |
| Oct 1, 4:52 PM CDT | Flash Flood Warning | BRO | Cameron | 2 hr |
| Oct 1, 4:52 PM CDT | Special Weather Statement | BRO | Cameron | 38 min |
| Oct 1, 5:05 PM CDT | Severe Thunderstorm Warning | BRO | Cameron | 40 min |
| Oct 1, 5:09 PM CDT | Flash Flood Warning | BRO | Cameron | 119 min |
| Oct 1, 5:12 PM CDT | Flash Flood Warning | BRO | Cameron | 3 hr |
| Oct 1, 5:30 PM CDT | Flash Flood Warning | BRO | Cameron | 3 hr |
| Oct 1, 5:39 PM CDT | Special Weather Statement | BRO | Cameron | 51 min |
| Oct 1, 5:42 PM CDT | Flash Flood Warning | BRO | Cameron | 87 min |
| Oct 1, 5:48 PM CDT | Areal Flood Warning | BRO | Hidalgo | 87 min |
| Oct 1, 6:08 PM CDT | Flash Flood Warning | BRO | Cameron | 2 hr |
| Oct 1, 6:54 PM CDT | Special Marine Warning | BRO | 17 min |
Nearby
Special Weather Statements in Texas, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.